ON SOLVABILITY OF A CERTAIN CLASS OF THE ABEL TYPE TWO-DIMENSIONAL INTEGRAL-EQUATIONS

被引:0
作者
TUAN, VK
GRINKEVICH, GV
机构
来源
DOKLADY AKADEMII NAUK BELARUSI | 1987年 / 31卷 / 07期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:589 / 592
页数:4
相关论文
共 15 条
[11]  
Smirnov V.I., 1959, KURS VYSSHEI MATEMAT, V5
[12]  
SRIVASTAVA HM, 1977, CONVOLUTION INTEGRAL
[13]  
TUAN VK, 1985, KOMPLEKSNYI ANAL PRI, P314
[14]  
TUAN VK, 1983, DAN ARM SSR, V77, P201
[15]  
TUAN VK, 1985, THESIS MINSK